Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sleeplessness, irregular period, mood swings. Have migraine. Taking Betacap, naprosyn. Is it sign of menopause?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi I am XXXXXX One of my friends (a girl) faces problem of sleepless nights, irregular periods and mood swings. Her age is 24 years She has been facing this for last 9 months and we are concerned now. She also has migraine problem for last 7 months and she's taking medicine for that ( Allopathic meds are: Betacap TR 40 and Naprosyn 250mg and Homeopathic meds are: Mig care 25 gms). We consulted same doc who has given med for migraine about above prb bt he says it's because of med. Please tell us what's the reason for the same and how to prevent it? I'm afraid if it's a sign of early menopause? Mig Care 25 gms : 2 tablets at a time and thrice a day.

Betacap TR 40: twice a day.

Naprosyn: SOS to be taken when she has headaches. Generally she has headaches once in 2-3 days so she takes Naprosyn once in 2-3 days when it's unbearable
Posted Mon, 22 Apr 2013 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 1 hour later
The symptoms you have described could be due to several causes and not only menopause. Further tests have to be done so that the cause can be determined.
Some blood tests should be done to rule out possible hormonal problems. Thyroid dysfunction,prolactenemia, ovarian cyst, PCOS, etc all need to be ruled out. Along with the bloods,an ultrasound should be done also.The meds she is taking now are for pain and ideally shouldnt cause irregular cycles. I suggest she see a gynecologist and get some tests done.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor